Stability and numerical approximation for a spacial class of semilinear parabolic equations on the Lipschitz bounded regions: Sivashinsky equation

Document Type : Research Paper


1 Department of Mathematics, Imam Khomeini International University,Qazvin, IRAN.

2 Department of mathematics, University of Kurdistan, Sanandaj, Iran


This paper aims to investigate the stability and numerical approximation of the Sivashinsky equations. We apply the Galerkin meshfree method based on the radial basis functions (RBFs) to discretize the spatial variables and use a group presenting scheme for the time discretization. Because the RBFs do not generally vanish on the boundary, they can not directly approximate a Dirichlet boundary problem by Galerkin method. To avoid this difficulty, an auxiliary parametrized technique is used to convert a Dirichlet boundary condition to a Robin one. In addition, we extend a stability theorem on the higher order elliptic equations such as the biharmonic equation by the eigenfunction expansion.
Some experimental results will be presented to show the performance of the proposed method.


Volume 7, Issue 4 (Special Issue)
Selected Papers of ICNS2019 (4th International Conference on Natural Sciences -Mathematics & Computer)
August 2019
Pages 589-600
  • Receive Date: 26 June 2019
  • Revise Date: 26 August 2019
  • Accept Date: 26 July 2019